# SDR IPXA2016020899006

- Difficulty date: January 20, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: F2588507200600F
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT CARGO DOOR LINER NR 812-AZ HAS A CRACK.  REPAIRED THE CRACK IAW A300-2550-43367-B.
